# SDR 2010F00211

- Difficulty date: September 26, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N93ME
- Make and model: Gulstm 690B
- Aircraft serial: 11414
- Aircraft time: 5,346 hours
- Engine: Garrtt TPE3315
- Engine time: 5,260 hours
- System (JASC): 3451 · DME/TACAN System
- Part: Control Head
- Part number: 6222012012
- Part serial: 758
- Condition: Burned
- Location: Dme
- Part time: 5,346 hours
- Component: Dme, Collins
- Component part number: 6222012012
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DME HEAD SHORTED INSIDE CAUSING SMOKE TO BE PULLED INTO AVIONICS VENTILATION SYS AND CIRCULATED TO THE ACFT CABIN.
